MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5X20
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was re-evaluated on march 29 2018, and assessed as mdr reportable.Device not returned to manufacturer.
 
Event or Problem Description
Description as reported: the stent balloon on two stents was difficult to remove.According to the physician it felt like the stent balloons were sticking to the stents.The guide was moving back and forth when trying to get the stent balloons out.The physician was able to remove the balloons without a reinflation.No reported patient injury.Additional information received on feb 28, 2018: the physician completed the procedure and deployed the stents; pressures were at least nominal; the physician deployed both stents; he had a difficult time removing both stent balloons after deflation; the stent systems were disposed; the lesion was in the mlad and heavily calcified (2 photos of the lesion were provided); the guide had no kinks; pre-dilatation was done; the stents were not prepped according to ifu; the tech only drew negative once; additional information received on mar 11, 2018: the guide was a vista brite tip, jl3.5.The contrast was measured and did not sit long prior to intervening.Pre-dilatation was with a nc trek 3.0x12.Three inflations at 8 atm for about 15 seconds each.1st elunir 3.5x20 was placed in the mlad on the distal part of the lesion.It was inflated for 31 sec at 12 atm.The 2nd elunir (3.5x 24) was placed proximally and deployed over a 30 sec inflation at 20 atm.The physician did want the proximal lesion to be slightly bigger.He knew at rbp, we became a 3.75.According to the physician the lesion was heavily calcified.He was able to get the stents to go down, but not effortlessly.Additional information received on mar 26, 2018: the wire was a runthroough.The deflation times were only a few seconds.The physician pulled negative on the indeflator a few times to speed up the deflation.He did not mention the wire sticking to the stent outside the body.Also, the tech knew where to hold the delivery system when removing the mandrel.Both stents behaved in the same way.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7439130
Report Number3003084171-2018-00008
Device Sequence Number1144295
Product Code NIQ
UDI-Device Identifier07290107013833
UDI-Public07290107013833
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model Number3.5X20
Device Catalogue NumberLUN350R20US
Device Lot NumberLNRUS00050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1